# SDR DALA2015101106146

- Difficulty date: October 10, 2015
- Submitted: October 14, 2015
- Operation: Air carrier
- Aircraft: N862DA
- Make and model: Boeing 777232
- Aircraft serial: 29734
- Aircraft time: 69,567 hours, 8,469 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Chafed
- Location: Bs 1035-1287
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK INBD & OTBD FLANGES BS 1035-1287 & RBL 11 FOUND WITH CHAFED.   REPAIRED IAW PRI 539368-14, REV 0, REV 1, REV 2, ADVANCE PRI 539368-14, REV 0, REV 1, REV 2.
